# SDR AMTA200800162

- Difficulty date: February 28, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY AFT IB MOUNTING BLOCK HAS SURFACE CORROSION.  REPLACED MOUNTING BLOCK PN C23102-745-005 AND 2 EA BLOCK FLOOR PN C22102-155-101 IAW MM 25-46-99, REPAIR 2, PAGE 11.
